# SDR FDEA201807051636

- Difficulty date: July 5, 2018
- Submitted: July 7, 2018
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 71,445 hours, 25,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FOUND ENTRY DOOR 1L EMERGENCY POWER RESERVOIR GAUGE SHOWING NO PRESSURE.
